Join the 'Reaction' group to help and get support from people like you.
We found 361 questions associated with the 'Reaction' topic.
Posted 24 Jan 2015 by • 14 answers
I take Wellbutrin XL 300 mg. When I was switched from Brand name Wellbutrin to Par, Anchen, & Actavis generics I became more depressed, and had adverse reactions like unexplainable weight gain, Rashes, allergies, contact dermatitis to products that I had never been allergic to before ( I had ...
Itching all over my body. Could this be a reaction to cipro? Taken cipro many times with no problem?
Posted 16 Dec 2014 by • 2 answers
I am prone to uti's. I am 30 years old and have been getting them since I was a child. I have been given cipro countless times for uti's with no adverse reactions. I recently developed another uti and began taking cipro as usual, but by the third day I began to itch all over my body. I ...
Posted 7 Jan 2015 by • 11 answers
I took my first pill this morning and I had a horrible reaction. I got stomach cramping, and diarrhea really bad. I also felt dizzy, and unbalanced. Is this normal? I'm scared to take my dose tomorrow
Posted 10 days ago by • 3 answers
I think I'm behaving impulsively however I don't know how "impulsive" is considered a serious side effect. I also can't tell whether it's just me or it's a reaction from Zoloft. I'm on my 9th day. I have been binge eating, feeling extreme paranoia and reading ...
Posted 8 days ago by • 0 answers
... that happen?
Posted 10 days ago by • 1 answer
SOMA is the only muscle relaxer that works for me. I've had horrible reactions to every one out there, and I've tried them ALL!!! Not only that, they told me that it's going off the market in the next two months. Has anyone heard anything? I'm going to call the FDA tomorrow to ...
Posted 6 Feb 2017 by • 2 answers
For awhile I've been having weird reactions to caffeine. I at first I thought I was allergic to the dyes in some sodas, then I realised that it was caffeine sometime last April. I remember the first time I had a strange reaction I had just turned 18, and I had a few cups of coffee and two ...
Posted 22 Oct 2016 by • 9 answers
... tongue rolling, grimacing, grunting, uncontrollable movements etc etc? I even have severe chronic left ear pain. All of these reactions worsen by end of the day.
Posted 17 days ago by • 0 answers
I had been taking synthroid for the past 20 years when in May of 2011 it started causing severe stomach issues. I have been in mexedema more times than I care to count, I could tolerate it for a few months then have to stop a while which then sends me into mexedema restart and do it all over. My ...
Posted 1 Feb 2017 by • 2 answers
I have been on citalopram for many years (previously Celapram). Recently the supplier in NZ for citalopram has changed and I feel the change has had an adverse effect on me. I had a similar occurance changing from Celapram to Arrow Citalopram years ago (still believe Celapram was a better product ...
Posted 15 days ago by • 0 answers
... reactions after 24hours latet
Posted 4 Feb 2017 by • 1 answer
In 2007 I had an allergic reaction to a sulfur antibiotic which resulted in Stevens Johnson Syndrome, is this drug safe for me to take?
Posted 19 days ago by • 0 answers
Posted 24 Jan 2017 by • 1 answer
I haven't eaten anything new or switched any of my soaps/detergent etc. Can the rash be from the medicine?
Posted 23 Jan 2017 by • 2 answers
I've been taking montelukast for some time now but twice this week I woke up gasping for air, my throat was closed & I remembered that I am allergic to shellfish. My allergic reaction to shellfish was swollen lips & eyes. I just figured the next reaction might be the throat closing so ...